Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Potential related to a strip with a pair of $ V$ or $ U$ notches

Author: Chih-Bing Ling
Journal: Quart. Appl. Math. 41 (1983), 369-377
MSC: Primary 31A25
DOI: https://doi.org/10.1090/qam/721429
MathSciNet review: 721429
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 31A25

Retrieve articles in all journals with MSC: 31A25

Additional Information

DOI: https://doi.org/10.1090/qam/721429
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society